# SDR USAA20090824BB128

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Low Pressure
- Location: R2 Door
- Part time: 41,537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE R2 DOOR SLIDE INDICATES LOW PRESSURE.  REPLACED THE R2 SLIDE ASSEMBLY.
